×

zbMATH — the first resource for mathematics

Volevič systems of singular nonlinear partial differential equations. (English) Zbl 0854.35123
The following system of singular nonlinear partial differential equations is studied: \[ \varphi(t) {\partial u_i\over \partial t}= f_i(t, x, (\mu_0(t) D^k u_j)_{(j, k)\in {\mathfrak N}(i)})+ g_i(t, x),\quad 1\leq i\leq N, \] where \(u= (u_1,\dots, u_N)\in Y^N\) and \(x\in \Omega\). Here \(\Omega\) is an open subset of \(X\); \(X\) is a Banach space; moreover, \(D\) stands for the Fréchet differentiation with respect to \(x\). The main result of the paper consists in the formulation and proving an existence and uniqueness theorem of the local solution in the ultradifferentiable class. The results obtained are interesting; however, the paper is very technical and includes no application.

MSC:
35R20 Operator partial differential equations (= PDEs on finite-dimensional spaces for abstract space valued functions)
35A10 Cauchy-Kovalevskaya theorems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Koike, M., An abstract nonlinear Cauchy problem with a vector valued time variable, Funkcialaj. ekvacioj., 32, 1-22, (1989) · Zbl 0694.35004
[2] Nirenberg, L., An abstract form of the nonlinear Cauchy-kowalewski theorem, J. diff. geom., 6, 561-576, (1972) · Zbl 0257.35001
[3] Nishida, T., A note on a theorem of Nirenberg, J. diff. geom., 12, 629-633, (1977) · Zbl 0368.35007
[4] Kajitani, K., Non-linear Leray-volevich systems and Gevrey class, Communs partial diff. eqns, 6, 1137-1162, (1981) · Zbl 0495.35026
[5] Tahara, H., On a volevič system of singular partial differential equations, J. math. soc. Japan, 34, 279-288, (1982) · Zbl 0477.35001
[6] KOIKE M., Inverse mapping theorem in the ultradifferentiable class, preprint. · Zbl 0891.46023
[7] Yamanaka, T.; Koike, M., On the composition and multiplication of ultra-F-differential maps, (), 51-68
[8] Yamanaka, T., A new higher order chain rule and Gevrey class, Annnals global analysis geom., 7, 179-203, (1989) · Zbl 0719.58002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.